Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Concerning the numerical solution of differential equations

Authors: H. P. Decell, Jr., L. F. Guseman, Jr. and R. N. Lea
Journal: Math. Comp. 20 (1966), 431-434
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. L. Crane & R. W. Klopfenstein, "A predictor-corrector algorithm with an increased range of absolute stability," J. Assoc Comput. Mach., v. 12, 1965, pp. 227-241. MR 0182155 (31:6378)
  • [2] L. Fox (Editor), Numerical Solution of Ordinary and Partial Differential Equations, Addison-Wesley, Reading, Mass., 1962, pp. 52-55. MR 26 #4488. MR 0146969 (26:4488)

Additional Information

Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society